|
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Nonprimitive n-dimensional parallelohedra of the first type: combinatorics and symbols
E. A. Bolshakova M. V. Lomonosov Moscow State University
Citation:
E. A. Bolshakova, “Nonprimitive n-dimensional parallelohedra of the first type: combinatorics and symbols”, Russian Math. Surveys, 61:3 (2006), 557–559
Linking options:
https://www.mathnet.ru/eng/rm1748https://doi.org/10.1070/RM2006v061n03ABEH004333 https://www.mathnet.ru/eng/rm/v61/i3/p167
|
Statistics & downloads: |
Abstract page: | 413 | Russian version PDF: | 201 | English version PDF: | 12 | References: | 70 | First page: | 2 |
|